# SDR KCSA09006

- Difficulty date: February 7, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,700 hours, 24,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/S EMERGENCY LIGHT TEST WHEN EMERGENCY LIGHTS ARMED AFT 2 EMERGENCY LIGHTS UPPER DECK STAY ON.  REPAIRED BROKEN WIRE 1938-L4726 IAW SWPM 20-10-13.  LIGHTS OP CHECK NORMAL IAW AMM 33-51-00.
